MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802413
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected hba1c results were obtained from a vitros %a1c performance verifier processed using vitros chemistry products hba1c reagent lot: 1539-48-3598 on a vitros 5600 integrated system.Vitros %a1c pv ii lot: a2602 results of 9.38, 9.29, 9.40, 9.26 and 9.44 %a1c vs an expected result of 10.63 %a1c biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected results were obtained from a control fluid and were not reported out of the laboratory.The customer confirmed that no patient samples had been affected or questioned.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower than expected hba1c results were obtained from a vitros %a1c performance verifier processed using vitros chemistry products hba1c reagent lot: 1539-48-3598 on a vitros 5600 integrated system.The assignable cause of the event is an instrument related issue.Following maintenance actions performed on the vitros 5600 system which included optimization of the microtip sub-system including cleaning of the cuvette incubator and supply components, x-port arm read adjustment, a water blank procedure and a recalibration event, quality control results returned to expectations.

Brand Name
VITROS 5600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25209737
Report Number1319681-2026-00031
Device Sequence Number21431370
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown